MAUDE Adverse Event Report: ORTHO DEVELOPMENT PAGODA; PEDICLE SCREW

ORTHO DEVELOPMENT PAGODA; PEDICLE SCREW
Model Number 752-6540-26A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/24/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2019, a surgeon performed a plif at l4-l5 and fixed screws and rods in a bilateral construct.On (b)(6) 2019, an x-ray determined that one of the rod on the left side had completely slipped out of the construct.On (b)(6) 2019, the surgeon revised the left side by removing the hardware and implanting new screws and rod.
 
Additional Manufacturer Narrative
Visual examination revealed thread damage from cross-threading which reduced the rod grip strength.A review of the device history was conducted and no issues were identified during the manufacturing and release of the product that could have contributed to the customer complaint.There is no evidence to indicate the parts were out of specification or damaged.This cannot be confirmed as a manufacturing error.

Brand Name
PAGODA
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key8634722
Report Number1722511-2019-00014
Device Sequence Number1643748
Product Code NKB
UDI-Device Identifier00822409023288
UDI-Public(01)00822409023288(17)230917(10)A200341
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142146
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2023
Device Model Number752-6540-26A
Device Lot NumberA200341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer04/24/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR